Opuscula Mathematica
Opuscula Math. 35, no. 2 (), 143-159
http://dx.doi.org/10.7494/OpMath.2015.35.2.143
Opuscula Mathematica

On small vibrations of a damped Stieltjes string



Abstract. Inverse problem of recovering masses, coefficients of damping and lengths of the intervals between the masses using two spectra of boundary value problems and the total length of the Stieltjes string (an elastic thread bearing point masses) is considered. For the case of point-wise damping at the first counting from the right end mass the problem of recovering the masses, the damping coefficient and the lengths of the subintervals by one spectrum and the total length of the string is solved.
Keywords: damping, Dirichlet boundary condition, point mass, Hermite-Biehler polynomial, continued fraction, eigenvalues.
Mathematics Subject Classification: 35Q99, 39A99.
Cite this article as:
Olga Boyko, Vyacheslav Pivovarchik, On small vibrations of a damped Stieltjes string, Opuscula Math. 35, no. 2 (2015), 143-159, http://dx.doi.org/10.7494/OpMath.2015.35.2.143
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.